MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC C6 MCOT PPM

BRAEMAR MANUFACTURING, LLC C6 MCOT PPM
Model Number 02-01606
Medical Device Problem Code Unintended Electrical Shock (4018)
Health Effect - Clinical Codes Pain (1994); Electric Shock (2554)
Date of Event 02/09/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported on 10 february 2024, that on (b)(6) 2024 the patient went to the emergency room (er) because they felt electric shocks under their armpit and towards the left side of their chest.The patient stated it felt like a teaser shock.The er ran tests such as an ekg (electrocardiography) and lab work.Everything was normal.The hospital staff noted that it could have been the heart monitor that could have caused the issue.The patient removed the device and has not had any issues since removing the device.
 
Additional Manufacturer Narrative
It was reported that the patient expereinced a electrical shock under their armpit.The device was returned for investigation.Engineering evaluation could not replicate the reported event of the patient feeling a shock.The sensor passed all testing and found to be working according to specifications.

Brand Name
C6 MCOT PPM
Common Device Name
C6 MCOT PPM
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key18832869
Report Number2133409-2024-00015
Device Sequence Number18006664
Product Code DSI
UDI-Device IdentifierB146C6D10
UDI-Public+B146C6D10
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K081444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number02-01606
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer04/10/2024
Not provided
Initial Report FDA Received Date03/04/2024
Supplement Report FDA Received Date04/16/2024
10/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age77 YR
Patient SexMale